×

zbMATH — the first resource for mathematics

The Lefschetz-Riemann formula. (English) Zbl 0185.49401

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] BOREL (A.) et SERRE (J.-P.) . - Le théorème de Riemann-Roch , Bull. Soc. math. France, t. 86, 1958 , p. 97-136. Numdam | MR 22 #6817 | Zbl 0091.33004 · Zbl 0091.33004 · numdam:BSMF_1958__86__97_0 · eudml:86949
[2] GROTHENDIECK (A.) et DIEUDONNÉ (J.) . - Éléments de géométrie algébrique . - Paris, Presses universitaires de France, 1960 - 1967 (Institut des Hautes Études Scientifiques. Publications mathématiques, 4, 8, 11, 17, 20, 24, 28, 32). Numdam · Zbl 0203.23301 · numdam:PMIHES_1960__4__5_0
[3] ATIYAH (M. F.) and BOTT (R.) . - A Lefschetz fixed point formula for elliptic complexes, I. , Annals of Math., Series 2, t. 86, 1967 , p. 374-407. MR 35 #3701 | Zbl 0161.43201 · Zbl 0161.43201 · doi:10.2307/1970694
[4] ATIYAH (M. F.) and SEGAL (G. B.) . - The index of elliptic operators, II. , Annals of Math., Series 2, t. 87, 1968 , p. 531-545. MR 38 #5244 | Zbl 0164.24201 · Zbl 0164.24201 · doi:10.2307/1970716
[5] BASS (H.) , HELLER (A.) and SWAN (R. G.) . - The Whitehead group of a polynomial extension . - Paris, Presses universitaires de France, 1964 (Institut des Hautes Études Scientifiques. Publications mathématiques, 22, p. 61-80). Numdam | MR 30 #4806 | Zbl 0248.18026 · Zbl 0248.18026 · doi:10.1007/BF02684690 · numdam:PMIHES_1964__22__61_0 · eudml:103846
[6] EICHLER (M.) . - Eine Spurformel für Korrespondenzen von algebraischen Funktionenkorper mit sich selber , Invent. math., Berlin, t. 2, 1967 , p. 274-300. MR 35 #6675 | Zbl 0203.53502 · Zbl 0203.53502 · doi:10.1007/BF01425405 · eudml:141858
[7] HIRZEBRUCH (F.) . - Elliptische Differentialoperatoren auf Mannigfaltigkeiten , Festschrift zur Gedächtnisfeier für Karl Weierstrass, p. 583-608. - Köln, Westdeutscher Verlag, 1966 (Wissenschaftliche Abhandlungen der Arbeitsgemeinschaft für Forschung des Landes Nordrhein-Westfalen, 33). MR 35 #1045 | Zbl 0181.10302 · Zbl 0181.10302
[8] ILLUSIE (L.) . - Nombres de Chern et groupes finis , Topology, Oxford, t. 7, 1968 , p. 255-269. MR 37 #4822 | Zbl 0201.56401 · Zbl 0201.56401 · doi:10.1016/0040-9383(68)90005-0
[9] JUSSILA (O.) . - Formalisme des intersections sur les schémas algébriques propres , in BERTHELOT-GROTHENDIECK-ILLUSIE. - Théorie globale des intersections et théorème de Riemann-Roch. - Amsterdam, North-Holland Company (to appear). · Zbl 0226.14004
[10] MACLANE (S.) . - Homology . - Berlin, Springer-Verlag, 1963 (Die Grundlehren der mathematischen Wissenschaften, 114). MR 28 #122 | Zbl 0133.26502 · Zbl 0133.26502
[11] SERRE (J.-P.) . - Corps locaux . - Paris, Hermann, 1962 (Act. scient. et ind., 1296 ; Publ. Inst. Math. Univ. Nancago, 8). MR 27 #133 | Zbl 0137.02601 · Zbl 0137.02601
[12] VERDIER (J.-L.) . - The Lefschetz fixed point formula in etale cohomology , Proceeding of a conference on local fields [ 1966 , Driebergen], p. 199-214. - Berlin, Springer-Verlag, 1967 . Zbl 0169.52401 · Zbl 0169.52401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.